Journal article icon

Journal article

Event shapes and azimuthal correlations in Z plus jets events in pp collisions at root s=7 TeV

Publication status:
Published

Actions


Access Document


Authors


Expand authors...
Journal:
Physics Letters B
Volume:
722
Issue:
4-5
Pages:
238-261
Publication date:
2013-05-24
DOI:
ISSN:
0370-2693
Source identifiers:
414523
Keywords:
Pubs id:
pubs:414523
UUID:
uuid:37d18e27-fa61-446a-82cc-6326f188f055
Local pid:
pubs:414523
Deposit date:
2014-02-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP